# SDR CALA2018022200755

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 50,572 hours, 18,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHT LENS FALLING OFF.  SECURED THE LENS.
